Repositorio de producción científica de la Universidad de Sevilla

On approximation numbers of composition operators

 

Advanced Search
 
Opened Access On approximation numbers of composition operators
Cites

Show item statistics
Icon
Export to
Author: Li, Daniel
Queffélec, Hervé
Rodríguez Piazza, Luis
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2012-04
Published in: Journal of Approximation Theory, 164 (4), 431-459.
Document type: Article
Abstract: We show that the approximation numbers of a compact composition operator on the weighted Bergman spaces Bα of the unit disk can tend to 0 arbitrarily slowly, but that they never tend quickly to 0: they grow at least exponentially, and this speed of convergence is only obtained for symbols which do not approach the unit circle. We also give an upper bounds and explicit an example.
Cite: Li, D., Queffélec, H. y Rodríguez Piazza, L. (2012). On approximation numbers of composition operators. Journal of Approximation Theory, 164 (4), 431-459.
Size: 375.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/46366

DOI: 10.1016/j.jat.2011.12.003

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)